MathSciNet Relay Station
MathSciNet bibliographic data
MR985854 58F08 (30D05 58F12)
Devaney, Robert L.; Keen, Linda Dynamics of meromorphic maps: maps with polynomial Schwarzian derivative. Ann. Sci. École Norm. Sup. (4) 22 (1989), no. 1, 55–79.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement